Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243786] of Mauro Maggioni

Papers Published

  1. Maggioni, M, Critical exponent of short even filters and Burt-Adelson biorthogonal wavelets, Monatshefte fur Mathematik, vol. 131 no. 1 (2000), pp. 49-69
    (last updated on 2017/12/14)

    Abstract:
    We determine the critical exponent of all positive filters having an even residual of degree two and present an extension to the case of degree four. We apply these results to Burt-Adelson filters, thus determining the critical exponent of all the biorthogonal wavelets they generate. After this, we consider the problem of smoothing the dual wavelets by considering longer dual filters: we first create new wavelets by imposing an extra zero at π on the new filters and study their regularity by determining all the critical exponents. Then we release this condition on the filters and present the results of a numerical simulation intended to maximize the Sobolev regularity.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320